# SDR MASA2019043011835

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 39,801 hours, 29,364 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Odor
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN LAVATORY MESSAGE IN FLIGHT. PERFORMED RH ENG COMPRESSOR RINSE
